# SDR DXTA200701976

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 1,033 hours, 927 cycles
- Engine: Pwa JT15D5
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Slow
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH HAD A UNCOMMANDED TURN TO THE RT WITH SPEED BRAKES EXTENDED.  AIRCRAFT WAS AT APPROACH SPEED.  CHECKED LEFT AND RIGHT SPOILER CABLE TENSIONS FOUND NORMAL AT 82 FOUND IAW HAWKER 400XP M.M. CH 27-60-00 CHART 201. FOUND LEFT SIDE SPEEDBRAKE EXTENDING SLIGHTLY SLOWER THAN RIGHT. CLEANED AND LUBRICATED FRICTION POINTS IN SPOILER MIXER. OPERATIONAL CHECK GOOD ON GROUND. PERFORMED IAW 400XP MM CH 27-60-00 PG 203
